# SDR 06FDEA2219

- Difficulty date: June 6, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR 12" X 37" ON LOWER FUSELAGE BETWEEN BS 680-BS 690 STR 26L-27R, REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED AND REPAIRED DOUBLER AT BS 680 TO BS 720, STR 26L TO STR 27R IAW SRM 53-30-3.
